# SDR ASMF201802001

- Difficulty date: February 2, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 51,090 hours, 23,692 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Corroded
- Location: Te Flap Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING INITIAL APPROACH LE FLAP TRANSIT LIGHT WHEN LOWERING LEVER DOWN TO FLAP 1, THE INDICATION STAYED AT POSITION 1 MAKING LE FLAP TRANSIT AND SUBSEQUENTLY PROCEDURES FOR LANDING ALTERNATE FLAP PROCEDURE NO SATISFACTORY. MAINTENANCE PERSONNEL PERFORMED INSPECTION DETECTING THE T.E. FLAP SKEW DETECTOR SENSOR 5 CONNECTOR WITH CORROSION, THEREFORE SENSOR WAS REPLACED IAW WDM 27-53-21, ADDITIONALLY FLAP ELECTRONIC MOTOR M339 WAS REPLACED IAW 27-51-53. T.E. FLAP ASYMMETRY SKEW SYSTEM BITE TEST WAS PERFORMED IAW 27-51-00-740-802 AND T.E. FLAP SYSTEM OPERATIONAL TEST WAS PERFORMED IAW AMM 27-51-00-710-801. ALL CORRECT.
